Doctor insights on:
Stomach Cramps And Diarrhea While Pregnant
Experiencing repeated stomach cramps, vomiting and diarrhea while pregnant. When should I decide to visit the gp?
If uncontrolled: If you are unable to keep food down. If this lasts longer than 5-7 days, you see blood in vomit or stools, have fever or other symptoms like chills, difficulty breathing, persistently rapid pulses, weakness, etc. Or, if you are uncertain at all, better to be safe than sorry. Good luck. ...Read more
If you're pregnant or planning to get pregnant, there are many things you can do to give your baby a healthy start: Regular prenatal visits along with laboratory testing, ultrasounds, prenatal vitamins and immunizations (like the flu shot and whopping cough booster). Now's the time to eat healthy, stay hydrated, and ...Read more
I had really bad stomach cramps (contractions maybe?) with diarrhea is this a sign I will be going into labor in a few days? 37 weeks pregnant
Maybe: Sometimes when women are in early labor they will experience uncomfortable menstrual-like cramps with a little diarrhea. Diarrhea from other causes, like something you ate, can also cause cramping that can feel the same. Monitor for contractions that happen every 5 to 10 minutes and are starting to take your breath away or your water breaking. Call your doctor if you are not sure. ...Read moreSee 1 more doctor answer
Menses irregular: Menstrual irregularities can occur due to numerous things that alter hormonal balances, such as GI infection for one. If your period is only 7 days late you may want to recheck the home pregnancy test 2 weeks after the late period. ...Read more
Yesterday i started taking 10 mg of lexapro. Today had stomach cramps and diarrhea. Is this side effect and how long will it last? Thanks.
Lexapro: Common side-effects, might ease up within first week. ...Read moreSee 1 more doctor answer
I was taking cefdinir and took my last pill almost two weeks ago, but im having stomach cramps and diarrhea type, could this be cedinfer
Some : Some of the most common side effects of antibiotics are abdominal discomfort and change in bowel habits (usually diarrhea). Some antibiotics are worse than others depending on their chemical make-up and the classes of bacteria they are designed to kill. Medications such as Erythromycin can cause diarrhea by speeding up gut motility after interacting with a naturally occurring receptor. Other antibiotics may kill off the good bacteria in our guts along with the bad bacteria causing infection. This causes an imbalance in the gut bacteria causing bloating, pain, gas and diarrhea until the good bacteria grows back. Things you can do to help your symptoms are to take your medication on a full stomach (unless specifically told not to) and to eat live culture yogurt to help recolonize your gut with good bacteria. If you ever experience severe pain, fever or bloody stool after being on antibiotics, call your doctor right away. There is a dangerous bacteria called clostridium difficile that can set up shop in your gut after the good bacteria which normally protects you gets killed off from an antibiotic. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor live online for free
- Stomach pain and diarrhea while pregnant
- Cramps and diarrhea while pregnant
- Upset stomach and diarrhea while pregnant
- Get rid of stomach cramps and diarrhea
- What can i take for upset stomach and diarrhea while breastfeeding?
- Stomach cramps and yellow diarrhea
- Home remedies for stomach cramps and diarrhea
- Stomach cramps and diarrhea during pregnancy
- Talk to a urgent care specialist online for free